| Model Number |
5156 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
During an in clinic follow-up, the device was found to be at elective replacement indicator (eri) sooner than expected.Premature depletion of the battery was suspected.The device replacement is anticipated.The patient was stable.
Additional Manufacturer Narrative
Estimated implant date of 2014.
Event or Problem Description
Addition information was received that the device was explanted and replaced to resolve the event.The patient was stable.